# SDR DXTA2013040105343

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 6,895 hours, 4,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN FLIGHT BETWEEN 15-35 DEGREES.  TRIED RESET BUTTON SEVERAL TIMES. AFTER LANDING AND AFTER POWER DOWN FLAPS RETRACTED NORMALLY.  FAULT CODES 1 AND 9 ON CONTROL BOX.  INSPECTED FLAP FLEX DRIVES AND FOUND RT FLAP POSITION SENSOR RETAINING BRACKET LOOSE.  RESECURED BRACKET.  OPS CHECKED GOOD IAW MM 27-50-00.
